# SDR 97FDEA00253

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6519606178
- Condition: Corroded
- Location: Bs 1162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0154 001 CORROSION (C53-224-08) ON SHEAR WEB AT BS 1162, RBL 48, WL 208.  REMOVED CORROSION FROM SHEAR WEB AT BS 1162, RBL 48, WL 208.  IN AN AREA OF 1.5 BY 1.5 BY .028, FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED DAMAGED AREA, FABRICATED DOUBLER, ALODINED, PRIMED AND INSTALLED DOUBLER IAW FED-EX SRM 51-40-2.
